# SDR 97ZZZM181

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234SL
- Make and model: Dhav DHC7102
- Aircraft serial: 24
- Engine: Pwa PT6A50
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: MS913401
- Condition: Torn
- Location: Nr 4 Gear Box
- Component: Abex, 6305405
- Stage of operation: DE
- Nature of condition: J, K
- Precautionary procedure: E, H

## Discrepancy

FLT 9022 - PILOT REPORTS, LOW OIL PRESS NR 4 ENG AND NR 4 ENG OIL PRESSURE CAUTION LIGHT ON.  PILOT SHUT DOWN NR 4 ENGINE.  THE A/C WAS INSPECTED AND FOUND TO BE SAFE FOR FERRY FLIGHT TO FLL WITH THE NR 4 ENGINE SHUT DOWN.  AFTER FERRY FLIGHT, INSPECTION FOUND NR 4 HYD PUMP GARLOCK SEAL LEAKING.  REPLACED GARLOCK SEAL.  PERFORMED PRESSURE CHECK AND LEAK CHECK, NO DEFECTS NOTED.  AIRCRAFT RELEASED FOR SERVICE.  (M)
